Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Immediate bleeding followed by continuous vomiting, intense pain after taking mifepristone, misoprostol tablets. Should I repeat the procedure?

Hello I m 22 years old ,yesterday I had abortion Mifepristone+ Misoprostol 4tablets. I been pregnant 6weeks. After that tablets I start bleeding ,it was very quick after 10min,but doctor told me after 2-3hours.. And after an hour I start vomit for one day,but my 7hours was with big pain. And I want to ask you or I don t need repeat all procedure? because I had vomit it was not so much but still I m worried. And today is second day I feel not to bad little bit pain and much blood
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hello and welcome to healthcare magic!!!
After reading your history and symptoms let me tell you that vomiting and bleeding are side effects of the pills that you have taken and it is completely normal for you to experience the same and the vomiting can vary depending on each person as far as the repeat dosage is concerned i would advise you to consult your gynaecologist and ask her to examine and see if all the products of conception are removed and that the abortion is a complete one.. in that case you do not need to repeat the dose and the pain will subside soon.
take care.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor